Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Poor mental health, hurting myself, gashes on both legs, scars, self induced bulimia, unable to control myself. Treatment?

i feel like theres another person inside of me, i have many gashes in both my legs which are now heavy scars, find myself staring in a mirror for hours on end, and have recently become bulimic, although i cant controll myself when im doing all of these things, i feel like someone inside me is forcing me to, and im worried that it will worsen in the future please help me im terrified of what ive become.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to healthcaremagic,
You know your problem and you want to get rid of it, To me you are having Obsessive Compulsive Disorder type of problem. Now a days many good medicines have come in the market to treat this problem and also psychotherapy/behaviour therapy etc. You need to see a Psychiatrist to find out the real diagnosis of your problem. Once it is done, the treatment is easy.
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor